ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Boundary value problems for third-order nonlinear ordinary differential equations

Sachdev, PL and Bujurke, NM and Awati, VB (2005) Boundary value problems for third-order nonlinear ordinary differential equations. In: Studies in Applied Mathematics, 115 (3). pp. 303-318.

[img] PDF
value.pdf - Published Version
Restricted to Registered users only

Download (104Kb) | Request a copy
Official URL: http://www3.interscience.wiley.com/journal/1186460...

Abstract

In this paper, we describe how to analyze boundary value problems for third-order nonlinear ordinary differential equations over an infinite interval. Several physical problems of interest are governed by such systems. The seminumerical schemes described here offer some advantages over solutions obtained by using traditional methods such as finite differences, shooting method, etc. These techniques also reveal the analytic structure of the solution function. For illustrative purposes, several physical problems, mainly drawn from fluid mechanics, are considered; they clearly demonstrate the efficiency of the techniques presented here.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Jun 2010 05:53
Last Modified: 19 Sep 2010 06:05
URI: http://eprints.iisc.ernet.in/id/eprint/27619

Actions (login required)

View Item View Item